Journal of the Mathematical Society of Japan

On the local cross-sections in locally compact groups.

Takashi KARUBE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 10, Number 4 (1958), 343-347.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1261148669

Digital Object Identifier
doi:10.2969/jmsj/01040343

Mathematical Reviews number (MathSciNet)
MR0104761

Zentralblatt MATH identifier
0092.02704

Subjects
Primary: 22.00

Citation

KARUBE, Takashi. On the local cross-sections in locally compact groups. J. Math. Soc. Japan 10 (1958), no. 4, 343--347. doi:10.2969/jmsj/01040343. http://projecteuclid.org/euclid.jmsj/1261148669.


Export citation